IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v90y2000i2p254-276.html
   My bibliography  Save this article

Existence and Uniqueness of Ordinal Nash Outcomes

Author

Listed:
  • Hanany, Eran
  • Safra, Zvi

Abstract

No abstract is available for this item.

Suggested Citation

  • Hanany, Eran & Safra, Zvi, 2000. "Existence and Uniqueness of Ordinal Nash Outcomes," Journal of Economic Theory, Elsevier, vol. 90(2), pages 254-276, February.
  • Handle: RePEc:eee:jetheo:v:90:y:2000:i:2:p:254-276
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0022-0531(99)92601-7
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Safra, Zvi & Segal, Uzi, 1995. "How complicated are betweenness preferences?," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 371-381.
    2. Safra, Zvi & Zilcha, Itzhak, 1988. "Efficient sets with and without the expected utility hypothesis," Journal of Mathematical Economics, Elsevier, vol. 17(4), pages 369-384, September.
    3. Yaari, Menahem E, 1987. "The Dual Theory of Choice under Risk," Econometrica, Econometric Society, vol. 55(1), pages 95-115, January.
    4. Gul, Faruk, 1991. "A Theory of Disappointment Aversion," Econometrica, Econometric Society, vol. 59(3), pages 667-686, May.
    5. Rubinstein, Ariel & Safra, Zvi & Thomson, William, 1992. "On the Interpretation of the Nash Bargaining Solution and Its Extension to Non-expected Utility Preferences," Econometrica, Econometric Society, vol. 60(5), pages 1171-1186, September.
    6. Chateauneuf, Alain & Cohen, Michele, 1994. "Risk Seeking with Diminishing Marginal Utility in a Non-expected Utility Model," Journal of Risk and Uncertainty, Springer, vol. 9(1), pages 77-91, July.
    7. Hong, Chew Soo & Karni, Edi & Safra, Zvi, 1987. "Risk aversion in the theory of expected utility with rank dependent probabilities," Journal of Economic Theory, Elsevier, vol. 42(2), pages 370-381, August.
    8. Nash, John, 1950. "The Bargaining Problem," Econometrica, Econometric Society, vol. 18(2), pages 155-162, April.
    9. Safra, Zvi & Segal, Uzi, 1998. "Constant Risk Aversion," Journal of Economic Theory, Elsevier, vol. 83(1), pages 19-42, November.
    10. Safra Zvi & Zilcha Itzhak, 1993. "Bargaining Solutions without the Expected Utility Hypothesis," Games and Economic Behavior, Elsevier, vol. 5(2), pages 288-306, April.
    11. Weymark, John A., 1981. "Generalized gini inequality indices," Mathematical Social Sciences, Elsevier, vol. 1(4), pages 409-430, August.
    12. Quiggin, John, 1982. "A theory of anticipated utility," Journal of Economic Behavior & Organization, Elsevier, vol. 3(4), pages 323-343, December.
    13. Grant, Simon & Kajii, Atsushi, 1995. "A Cardinal Characterization of the Rubinstein-Safra-Thomson Axiomatic Bargaining Theory," Econometrica, Econometric Society, vol. 63(5), pages 1241-1249, September.
    14. Aumann, Robert J & Kurz, Mordecai, 1977. "Power and Taxes," Econometrica, Econometric Society, vol. 45(5), pages 1137-1161, July.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Volij, Oscar, 2002. "A remark on bargaining and non-expected utility," Mathematical Social Sciences, Elsevier, vol. 44(1), pages 17-24, September.
    2. Hanany, Eran, 2008. "The ordinal Nash social welfare function," Journal of Mathematical Economics, Elsevier, vol. 44(5-6), pages 405-422, April.
    3. Nir Dagan & Oscar Volij & Eyal Winter, 2001. "The Time-Preference Nash Solution," Economic theory and game theory 014, Oscar Volij.
    4. Hanany, Eran, 2007. "Appeals immune bargaining solution with variable alternative sets," Games and Economic Behavior, Elsevier, vol. 59(1), pages 72-84, April.
    5. Eran Hanany, 2001. "Ordinal Nash Social Welfare Function," Discussion Papers 1325, Northwestern University, Center for Mathematical Studies in Economics and Management Science.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:90:y:2000:i:2:p:254-276. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.